WELCOME TO THE ANGINA COMMUNITY: This Patient-To-Patient Community is for discussions relating to: Causes, Complications, Diagnosis, Living With Issues, Prognosis, Research, Risk Factors and Treatment of Angina.
last night i had a low blood sugar attack 79, felt light head/dizzy, weak, scared, about to flip out,. Next chest felt like squeezing/tightness around my whole chest, pains in both my underarm/armpits and just felt like i was gonna black out. stared treating myself for the low sugar. Couldn't go back to sleep till 2 hours later. Now a day after, I just felt a sharp quick sharp pain on my right chest area and went down my arms to my finger tips. Is this anything to worry about? I do have swollen hands, stinging fingers, legs and feet. iat times dread going to the doctors/er. history of diabetes, thyroid cancer, high blood pressure, brain anuersym, chronic pain, heart disease. just dont know what to think anymore.
Well, without a clinical evaluation it would be difficult to determine the cause of your symptoms. Blood sugar of 79 is not particularly low enough to cause the symptoms of hypoglycemia and other possible causes such as angina, low/ high blood pressure, neuro-muscular causes etc would need to be considered in the situation. I would suggest consulting a primary care physician/ internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.